# SDR SIMA2018071612006

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FUSELAGE FWD ANGLE SUPPORT HAS AREAS OF CORROSION BOTTOM AREA. REPAIRED CARGO DOOR FUSELAGE FWD ANGLE SUPPORT IAW SRM 53-31-04-RE.
